# SDR SWAA2023072781987

- Difficulty date: July 25, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N8892S
- Make and model: Boeing 737-8
- Aircraft serial: 68047
- Aircraft time: 6 hours, 4 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE COMPARTMENT COVER AND BACKING PAN LATCH BROKEN<[01] REMOVED AND REPLACED FWD ENTRY SLIDE COVER AND BACKING PAN LATCH PER AMM 25-66-01
